Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the equation $ ax-xb=c$ in division rings


Author: G. H. Meisters
Journal: Proc. Amer. Math. Soc. 12 (1961), 428-432
MSC: Primary 16.99
DOI: https://doi.org/10.1090/S0002-9939-1961-0124355-6
MathSciNet review: 0124355
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.99

Retrieve articles in all journals with MSC: 16.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0124355-6
Article copyright: © Copyright 1961 American Mathematical Society